# SDR SWAA2025090209615

- Difficulty date: August 29, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N8555Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63600
- Aircraft time: 25,543 hours, 13,007 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L2 EMERGENCY EXIT SLIDE DISLODGED.   REINSTALLED EMERGENCY EXIT SLIDE ON L2 DOOR PER AMM 25-66-01.
